Problem of optimization of statically indeterminate structures for moving loads

Do Son
Author affiliations

Authors

  • Do Son

DOI:

https://doi.org/10.15625/0866-7136/9904

Abstract

In this paper formulated a problem of optimization of statically indeterminate structures for moving loads in the shake-down state by a linear programming using the simplex method. The algorithm and numerical results have been illustrated by the computation of a statically indeterminate beam.

Downloads

Downloads

Published

01-04-1980

How to Cite

Son, D. (1980). Problem of optimization of statically indeterminate structures for moving loads. Vietnam Journal of Mechanics, 2(1), 23–26. https://doi.org/10.15625/0866-7136/9904

Issue

Section

Research Article